Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

756 Publications


2024 | Published | Journal Article | IST-REx-ID: 18108 | OA
Hausel, Tamás. “Commutative Avatars of Representations of Semisimple Lie Groups.” Proceedings of the National Academy of Sciences of the United States of America, vol. 121, no. 38, e2319341121, National Academy of Sciences, 2024, doi:10.1073/pnas.2319341121.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 15248 | OA
Shen, Shiyu. “Mirror Symmetry for Parabolic Higgs Bundles via P-Adic Integration.” Advances in Mathematics, vol. 443, no. 5, 109616, Elsevier, 2024, doi:10.1016/j.aim.2024.109616.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14930 | OA
Hausel, Tamás, et al. “Locally Free Representations of Quivers over Commutative Frobenius Algebras.” Selecta Mathematica, vol. 30, no. 2, 20, Springer Nature, 2024, doi:10.1007/s00029-023-00914-2.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15339 | OA
González, Miguel, and Tamás Hausel. “Hitchin Map on Even Very Stable Upward Flows.” International Journal of Mathematics, vol. 35, no. 09, 2441009, World Scientific Publishing, 2024, doi:10.1142/S0129167X2441009X.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18970 | OA
Hausel, Tamás, et al. “Arbeitsgemeinschaft: Geometry and Representation Theory around the P=W Conjecture.” Oberwolfach Reports, vol. 21, no. 2, EMS Press, 2024, pp. 949–1004, doi:10.4171/owr/2024/16.
[Published Version] View | DOI | Download Published Version (ext.)
 

2024 | Published | Journal Article | IST-REx-ID: 17292 | OA
Lotay, Jason D., and Goncalo Oliveira. “Special Lagrangians, Lagrangian Mean Curvature Flow and the Gibbons-Hawking Ansatz.” Journal of Differential Geometry, vol. 126, no. 3, International Press of Boston, 2024, pp. 1121–84, doi:10.4310/jdg/1717348872.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Thesis | PhD | IST-REx-ID: 17156 | OA
Rychlewicz, Kamil P. Equivariant Cohomology and Rings of Functions. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:17156.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 17127 | OA
Wang, Victor, and Max Wenqiang Xu. “Paucity Phenomena for Polynomial Products.” Bulletin of the London Mathematical Society, vol. 56, no. 8, London Mathematical Society, 2024, pp. 2718–26, doi:10.1112/blms.13095.
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 10018 | OA
Derenthal, Ulrich, and Florian Alexander Wilsch. “Integral Points on Singular Del Pezzo Surfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 23, no. 3, Cambridge University Press, 2024, pp. 1259–94, doi:10.1017/S1474748022000482.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 12312 | OA
Lombardo, Davide, and Matteo Verzobio. “On the Local-Global Principle for Isogenies of Abelian Surfaces.” Selecta Mathematica, vol. 30, no. 2, 18, Springer Nature, 2024, doi:10.1007/s00029-023-00908-0.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17447 | OA
Wang, Victor. “Special Cubic Zeros and the Dual Variety.” Journal of the London Mathematical Society, vol. 110, no. 3, e12975, Wiley, 2024, doi:10.1112/jlms.12975.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18173 | OA
Glas, Jakob. “Rational Points on Complete Intersections of Cubic and Quadric Hypersurfaces over Fq(T).” Journal of the London Mathematical Society, vol. 110, no. 4, e12991, London Mathematical Society, 2024, doi:10.1112/jlms.12991.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Thesis | PhD | IST-REx-ID: 18132 | OA
Glas, Jakob. Counting Rational Points over Function Fields. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:18132.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 17323 | OA
Browning, Timothy D., and Matteo Verzobio. “Strong Divisibility Sequences and Sieve Methods.” Mathematika, vol. 70, no. 4, e12269, London Mathematical Society, 2024, doi:10.1112/mtk.12269.
[Published Version] View | Files available | DOI | WoS
 

2024 | Published | Journal Article | IST-REx-ID: 15338 | OA
Browning, Timothy D., et al. “Generalised Quadratic Forms over Totally Real Number Fields.” Journal of the Institute of Mathematics of Jussieu, vol. 23, no. 6, Cambridge University Press, 2024, pp. 2859–912, doi:10.1017/S1474748024000161.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15337 | OA
Bonolis, Dante, et al. “Density of Rational Points on Some Quadric Bundle Threefolds.” Mathematische Annalen, vol. 390, Springer Nature, 2024, pp. 4123–207, doi:10.1007/s00208-024-02854-4.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18064 | OA
Chan, Stephanie. “The Average Number of Integral Points on the Congruent Number Curves.” Advances in Mathematics, vol. 457, no. 11, 109946, Elsevier, 2024, doi:10.1016/j.aim.2024.109946.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15312 | OA
Browning, Timothy D., and Igor E. Shparlinski. “Square-Free Values of Random Polynomials.” Journal of Number Theory, vol. 261, Elsevier, 2024, pp. 220–40, doi:10.1016/j.jnt.2024.02.013.
[Published Version] View | Files available | DOI | WoS | arXiv
 

earlier version | 2024 | Submitted | Preprint | IST-REx-ID: 18295 | OA
Glas, Jakob. “Canonical Singularities on Moduli Spaces of Rational Curves via the  Circle Method.” ArXiv, doi:10.48550/arXiv.2405.16648.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Draft | Preprint | IST-REx-ID: 19013 | OA
Glas, Jakob, and Matthew Hase-Liu. “Terminal Singularities of the Moduli Space of Curves on Low Degree Hypersurfaces and the Circle Method.” ArXiv, doi:10.48550/arXiv.2412.14923.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

year=2024

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed